# SDR SWIA202054941

- Difficulty date: November 7, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR FWD WEB CORRODED, MARKED.  C-CHECK RO 12/28/2020.  REPLACED PAX DOOR FWD WEB WITH NEW FROM STOCK, REF CRJ-700 SRM AND DWG.
